MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK, TIE, PURPLE, SHIELD, FOAM, LVL 3

Medline Industries, LP MEDLINE; MASK, TIE, PURPLE, SHIELD, FOAM, LVL 3
Catalog Number NON27410
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "operating room face masks with the shield are defective.Have been having problems with the face shield portion falling off mid-case.".
 
Additional Manufacturer Narrative
It was reported that "operating room face masks with the shield are defective.Have been having problems with the face shield portion falling off mid-case." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
MASK, TIE, PURPLE, SHIELD, FOAM, LVL 3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50485627
Report Number1417592-2026-09309
Device Sequence Number21366445
Product Code FXX
UDI-Device Identifier10080196713943
UDI-Public10080196713943
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K223236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNON27410
Device Lot Number66426010002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown